# SDR 2020FA0000119

- Difficulty date: January 10, 2020
- Submitted: February 4, 2020
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Part serial: 19090601
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS NEW MAGNETO IMPULSE COUPLING FAILED ON THE FIRST RUN OF THE MAGNETO.  THE FAILURE CAUSED THE IMPULSE COUPLING PAWL TO DIG INTO THE HOUSING OF THE MAGNETO WHICH PREVENTED THE MAGNETO FROM ROTATING.  THE SEIZING OF THE MAGNETO CAUSED THE MAGNETO DRIVE GEAR PN 61665 TO SHEAR A TOOTH.  THE PROBLEM MOST LIKELY OCCURRED TO THE FAILURE OF AN IMPULSE COUPLING RIVET.  ONE IMPULSE COUPLING RIVET FAILED AND THE IMPULSE COUPLING PAWL DUG INTO THE HOUSING.  SLICK ISSUED SB2-19 FOR IMPULSE COUPLING RIVET INSPECTION.  THIS MAGNETO`S SERIAL NUMBER IS NOT LISTED IN SB2-19.
